MathSciNet Relay Station
MathSciNet bibliographic data
MR1432133 94A60 (11G20 11T71 14H52)
Semaev, I. A. Evaluation of discrete logarithms in a group of $p$-torsion points of an elliptic curve in characteristic $p$. Math. Comp. 67 (1998), no. 221, 353–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement